# SDR UPS03241527

- Difficulty date: October 11, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 51,468 hours, 38,137 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT 930 FITTING HS SUSPECT CRACK AT AFT O/B FLANGE AT FLOOR LEVEL.  REPAIR & REPLACEMENT OF BS 930 FITTING & ASSOCIATED STURCTURAL ITEMS CARRIED OUT IAW SMRO EO 2003-055-001 UPS ENGINEERING FILE 727-53-20 130.
